Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Almost periodic solutions for undamped nonhomogeneous delay-differential equations


Author: George Seifert
Journal: Proc. Amer. Math. Soc. 130 (2002), 2001-2005
MSC (2000): Primary 34K14
Published electronically: November 15, 2001
MathSciNet review: 1896034
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We first establish a result giving conditions that certain undamped delay differential equations with almost periodic time dependence have unique almost periodic solutions. Using this result we obtain conditions that a second order scalar nonlinear delay differential equation with almost periodic forcing will have a unique almost periodic solution having saddle-type stability properties. These results use the method of averaging.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 34K14

Retrieve articles in all journals with MSC (2000): 34K14


Additional Information

George Seifert
Affiliation: Department of Mathematics, Iowa State University, Ames, Iowa 50011
Email: gseifert@iastate.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-01-06279-7
PII: S 0002-9939(01)06279-7
Received by editor(s): February 14, 2000
Received by editor(s) in revised form: January 22, 2001
Published electronically: November 15, 2001
Communicated by: Carmen C. Chicone
Article copyright: © Copyright 2001 American Mathematical Society